RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 2(272), Pages 143–200 (Mi umn4718)  

This article is cited in 10 scientific papers (total in 10 papers)

Finiteness theorems for limit cycles

Yu. S. Ilyashenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (3877 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:2, 129–203

Bibliographic databases:

UDC: 517.9
MSC: 34C07, 34M55
Received: 26.09.1989

Citation: Yu. S. Ilyashenko, “Finiteness theorems for limit cycles”, Uspekhi Mat. Nauk, 45:2(272) (1990), 143–200; Russian Math. Surveys, 45:2 (1990), 129–203

Citation in format AMSBIB
\Bibitem{Ily90}
\by Yu.~S.~Ilyashenko
\paper Finiteness theorems for limit cycles
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 2(272)
\pages 143--200
\mathnet{http://mi.mathnet.ru/umn4718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1069351}
\zmath{https://zbmath.org/?q=an:0731.34027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..129I}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 2
\pages 129--203
\crossref{https://doi.org/10.1070/RM1990v045n02ABEH002335}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EN44700004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4718
  • http://mi.mathnet.ru/eng/umn/v45/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, A. G. Khovanskii, “Galois groups, Stokes operators and a theorem of Ramis”, Funct. Anal. Appl., 24:4 (1990), 286–296  mathnet  crossref  mathscinet  zmath  isi
    2. R. LÓPEZ-RUIZ, J. L. LÓPEZ, “BIFURCATION CURVES OF LIMIT CYCLES IN SOME LIÉNARD SYSTEMS”, Int. J. Bifurcation Chaos, 10:05 (2000), 971  crossref
    3. Huaiping Zhu, Christiane Rousseau, “Finite Cyclicity of Graphics with a Nilpotent Singularity of Saddle or Elliptic Type”, Journal of Differential Equations, 178:2 (2002), 325  crossref
    4. Ilyashenko Y., “Centennial History of Hilbert's 16th Problem”, Bull. Amer. Math. Soc., 39:3 (2002), 301–354  crossref  isi
    5. M. Briskin, Y. Yomdin, “Tangential version of Hilbert 16th problem for the Abel equation”, Mosc. Math. J., 5:1 (2005), 23–53  mathnet  crossref  mathscinet  zmath
    6. Peiluan Li, Yusen Wu, Xiaoquan Ding, “Bifurcation of Limit Cycles and Center Conditions for Two Families of Kukles-Like Systems with Nilpotent Singularities”, Journal of Function Spaces and Applications, 2013 (2013), 1  crossref
    7. Carlo Bianca, Massimiliano Ferrara, Luca Guerrini, “Qualitative Analysis of a Retarded Mathematical Framework with Applications to Living Systems”, Abstract and Applied Analysis, 2013 (2013), 1  crossref
    8. Carlo Bianca, Luca Guerrini, “Existence of Limit Cycles in the Solow Model with Delayed-Logistic Population Growth”, The Scientific World Journal, 2014 (2014), 1  crossref
    9. Yu. S. Ilyashenko, “Finiteness theorems for limit cycles: a digest of the revised proof”, Izv. Math., 80:1 (2016), 50–112  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. V. A. Likhoshvai, V. V. Kogai, S. I. Fadeev, T. M. Khlebodarova, “O svyazi svoistv odnomernykh otobrazhenii upravlyayuschikh funktsii s khaosom v uravnenii spetsialnogo vida s zapazdyvayuschim argumentom”, Matem. biologiya i bioinform., 12:2 (2017), 385–397  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:645
    Full text:253
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020